MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-00
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994)
Date of Event 07/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation approximately 39 months after a right shoulder replacement surgery, the patient underwent an arthroscopic lysis of adhesions and debridement to address paint, stiffness, disfunction and tightness.There were surgical or medical interventions reported.There is no additional information available.
 
Additional Manufacturer Narrative
D10: 320-42-00 - equinoxe reverse 42mm humeral liner +0, (b)(6), 320-10-10 - equinoxe reverse tray adapter plate tray +10, (b)(6), 300-01-11 - equinoxe, humeral stem primary, press fit 11mm, (b)(6), 320-02-42 - rs expanded glenosphere 42mm, +4mm offset, (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, (b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm, (b)(6), 320-15-01 - eq rev glenoid plate, (b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, (b)(6), 320-20-00 - eq reverse torque defining screw kit, (b)(6), 321-20-00 - equinoxe reverse shoulder drill kit, (b)(6), 320-15-05 - eq rev locking screw, (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-1422-2024; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.This follow-up report is being submitted to relay additional and/or corrected information.B3: date of event is unknown.The reason for the procedure cannot be confirmed but may be due to prothesis wear and/or the inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient related considerations could not be assessed as the devices were not available for evaluation and images, radiographs and relevant clinical information was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 42MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21797736
Report Number1038671-2025-01768
Device Sequence Number15516293
Product Code KWT
UDI-Device Identifier10885862086693
UDI-Public10885862086693
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number320-42-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date04/08/2025
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown